How bad can this get?

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Ellie 1
Veteran Member


Date Joined Apr 2005
Total Posts : 1291
   Posted 3/11/2006 10:49 PM (GMT -7)   
I've come to the part of my treatment where the meds are really beginning to kick in and I feel awful.  Not sick.  Tired and foggy.  My energy level has dropped dramaticly (pdoc says all normal) and I really want to bail.  I won't.  I know how important this is for not just me but my familly, but this is so hard right now.  I havent made it past this part in a decade and a half.  How long before I really begin to feel more "normal"?  Or is THIS normal.  I sure hope not.  I just don't remember.
Pdoc says we're raising dosages and adding an ssri soon.  How much worse can I feel?  Hope I'm not going all the way down this time.  I can't crash and burn being the sole caretaker for a houseful of small kids.
Ellie
Good judgement comes from experience and alot of that comes from bad judgement.
 
Unknown
 
 

obs ann
Veteran Member


Date Joined Jan 2006
Total Posts : 679
   Posted 3/12/2006 12:32 AM (GMT -7)   

Hey Ellie, I'm sorry this is going too great just yet.

I wish you lived closer, so I could come help ya out and just sit a while with ya and make believe we don't hear anything ... :-) .

That would be a good work out for my sensory overloads, ha.

I wish there was something more I could say, except that I'm going to make an extra push in the prayer department for you, that you'll suddenly PERK and maybe won't have to increase the meds.  I can pray that much.

I can imagine that it's hard to imagine going on more, when you're feeling grogged.  Maybe with just a bit more time ... and Spring coming ... things will look brighter and the ol' doc there, will see you're leveled off alright.

So how are things ?  Did your daughter move and the lady friend you had staying with you ?

I don't know if you can drink coffee at all, but it keeps me going.  At least mentally.

Some folks can't handle it at all and I know how that is.

Welp, I looked for new posts from you over at Anxiety, but I figured I'd come look for ya here.

I really am putting the PUSH on the prayer.  PUSH means Pray Until Something Happens.

Push, Push yeah   and my pleasure.

You take good care of you and don't forget ... we all think you're a fantastic Mommy.

God Bless ya girl.

Ann


LateNeuroLyme + CFIDS = Lord knows what.
Romans 8:28 ~ And we know that ALL things work together for the Good,   Y
for them that Love God, for them who are the called according to His purpose. 


Putter
Regular Member


Date Joined May 2005
Total Posts : 204
   Posted 3/12/2006 8:13 AM (GMT -7)   
Hey Ellie, Sorry to hear that the yuckies are setting in, but I think Ann had all sorts of great thoughts and ideas. I don't believe that this is what normal is and there is a more comfortable place where you have adjusted to the meds. Otherwise, the doc can probably help if it doesn't improve. This will be the toughest part, but just think of how much tougher you are than a bottle of pills. This is the part where I try really hard to remember how awful it is living unproperly medicated and all the agony that goes with that. Then when you're feeling foggy, you can think of it as the work that you need to do to get where you want to be. When I have a med change, I get so frustrated and annoyed when I'm foggy and my hands are shaking so bad I can't even open the flippin pill bottle to get at the stuff I'm supposed to be taking. Then I have to laugh and think of the awful place that I was before the medication and realize that I'm tougher than that and if I could crawl through he** to get to the sunshine, then I can take the other stuff that goes with it.
Having said all that, keep at your doctor and let her know exactly how you're doing. Sometimes adjusting the time of day, or splitting the dose over the day can take the edge off.
 
Always in my thoughts Ellie,
Putter

Ellie 1
Veteran Member


Date Joined Apr 2005
Total Posts : 1291
   Posted 3/15/2006 5:21 PM (GMT -7)   
Good Grief, apparently it can get worse. I feel like h***. It takes everything I have just to do the basics. Depression abounds and I'm being told this is normal. I'm not sure if I can do this. I just want off all these meds making me feel like this. I could really use some words of encouragement. I'm feeling a great urge to flush $500 in meds down the toilet.
Good judgement comes from experience and alot of that comes from bad judgement.
 
Unknown
 
 

bdr1
Regular Member


Date Joined Aug 2005
Total Posts : 121
   Posted 3/15/2006 6:14 PM (GMT -7)   
Hey Ellie --

What current treatment regimen are you on?

Have you ever used a mood stabilizer? I think you've mentioned Abilify -- this certaintly is the newest in the class of atypicals, but has not been shown effective in bipolar depression. In fact, according to some of the BMS studies -- Abilify can induce insomnia. Additionally -- there is currently a case report in the Archives of General Psychiatry which detailed how 3 patients actually relapsed on Abilify after they were cross tapered from another atypical.

Hope you're feeling better!
-ckg
New Topic Post Reply Printable Version
Forum Information
Currently it is Thursday, December 08, 2016 3:03 AM (GMT -7)
There are a total of 2,734,553 posts in 301,223 threads.
View Active Threads


Who's Online
This forum has 151341 registered members. Please welcome our newest member, Emmyl00z.
178 Guest(s), 2 Registered Member(s) are currently online.  Details
rollout, mp16g08


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer